# SDR UPS04841834

- Difficulty date: January 15, 2004
- Submitted: February 9, 2004
- Operation: Air carrier
- Aircraft: N814UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46090
- Aircraft time: 78,668 hours, 24,999 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C1,  REMOVED BATHTUB FITTING AT STA 879 AND FOUND THE SKIN UNDER FITTING CORRODED.  REMOVED CORROSION, FOUND TO BE OUT OF LIMITS IAW DC8 SRM 53-2-0 AND 53-4-1.  MATERIAL ID FOR FILLER IAW REO G09662, FABBED FILLER IAW REO G09 662.  ALODINED AND PRIMED IAW DC8 SRM 51-1-8.  INSTALLED FILLER IAW REO G09662.
